Jump to content
Sunny1008

Hypersensitive to B vitamin or B vitamin complex?

Recommended Posts

Wellbutrinsucks

I took a B12 shot for twitching two weeks ago and it was very activating and made the twitching much worse.

Share this post


Link to post
Share on other sites
Bee5

Advice I was given by a friend, who is a doctor, is not to take multivitamins or a Vitamin B Complex supplement (one which contains all the Bs). She says that because there are so many micro-nutrients in these supplements, you don't know which are helping and which are harming. She recommends testing for deficiencies, and then supplementing those specific vitamins. I have not done the test yet, but I take Vit B6 when I'm anxious, and folate when I have allodynia. I am trying to learn to listen to my body, instead of taking a broad selection of micro-nutrients.

Share this post


Link to post
Share on other sites
GiaK

I never found such testing to be either accurate or helpful...I've simply learned to go slow and easy and listen to my body and learn to respond to it...it's really possible to start hearing and following directions from within (for me, anyway) ...  if testing works for y'all go for it...I simply never found most labwork helpful (there have been some very rare exceptions...I never say never, kind of thing, but generally nope. 

 

I take a b12 supp since I'm not eating meat anymore...but otherwise yeah, eat well and avoid supps...that's wise for anyone with sensitivities...though on occasion supps can be helpful they need to be approached very carefully and slowly, thus minimizing them just makes sense. 

Share this post


Link to post
Share on other sites
JoJo90

I wouldn’t see the need to take supplements if one is not low or deficient in anything. Hit and hope kind of theory isn’t going to work (especially in acute wd) with my self I have just found out I am woefully low in B6 and zinc which explains a lot over the years, minus the wd I’m still currently going through. So it would be silly for me not to supplement in something my body needs. But as always start low go slow and one thing at a time. 

Share this post


Link to post
Share on other sites
Bythegrace

Hi....I’m new here. I’ve been completely off of Lexapro (10 mg) for 4 1/2 months. I tapered off over 8 months. I go to an Integrative Doctor and he has me on B2 (liquid), B6, B9 (Folinic acid), and B12 shots (Hydroxocobalamin).....I am progressing fairly well I guess all things considered...It’s been hard as hell, but I’m definitely heading in the right direction. Dare I stop the B vitamins to see if I am more calm, sleep better, and less anxious without them? ...or should I push through? I’ll take every bit of comfort I can get. Thanks for your reply ahead of time.

Share this post


Link to post
Share on other sites
Gridley
17 hours ago, Bythegrace said:

Dare I stop the B vitamins to see if I am more calm, sleep better, and less anxious without them? ...or should I push through?

If you do want to see how you do without the B vitamins, I would stop one at a time and see how you do.  We recommend changing only only supplement at a time; otherwise, you won't be able to tell which supplement was having whatever effect.

 

If you want to make sure I see a question, precede your question with @Gridley and you'll see a rectangle pop up.  Click on that rectangle and I'll be notified that you've posted.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy